I've been on suboxone (16mg) for 7 days. I missed my 11:30am dosage this passed Friday as I was going to see my psychiatrist and tell him I wanted off ~ he strongly disagreed for now! Friday I came home at 3:00pm and took 2-8mg films. My question is: because of the 24 hr wait am I stuck at taking it at 3:00, instead of the morning. Thanks : )
29 Jul 2012
No,I do this all the time. as long as you dont go over the perscribed dose in 24 hours you will be fine. but the next time you miss your dose for that long and you can wait till the next dose,then do that. but for now just go back to your normal dossing times. do you dose 1 or 2 times a day? hope this helps you out... subzero58... pete
29 Jul 2012
Ok, then just go back to your reg dose time. In R/B instruction manual they say just not to doubble up on your dose ever,that's good advise.I split my dose 8am and 4pm just works better for me that way. but I take it for pain management. in the beginning my doc wanted me to take it all at once but i'm kinda of a light weight. but it is importent to get into a routine with your meds. I set an alarm on my cell phone to remind me and still hafta set 3 snooze times with each alarm. dont beat yourself up your just starting on sub. sounds like your have a good doctor,just keep good communications open with him or her. And find a counslor you feel comfortable with and stick with it. It has helpped me in excepting I may have to be on sub for longer then I first thought. hit me up anytime,pete
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i started taking suboxone a half a month ago for cronic pain. since i have learned my insurance will not be covering it any longer so i have started ...
1 answer • 20 Oct 2009
My brother m[sses his morning dose sometimes ,and becomes visibly depressed and forgetful throuout the day .Is it possible the missed dosage causes ...
1 answer • 5 Dec 2010